doc. Mgr.

Jaroslav Hrdina

Ph.D.

FME, IM DAAG – Associate professor

+420 54114 2533
hrdina@fme.vutbr.cz

Send BUT message

doc. Mgr. Jaroslav Hrdina, Ph.D.

Publications

  • 2021

    HRDINA, J.; NÁVRAT, A.; ZALABOVÁ, L. Symmetries in geometric control theory using Maple. Mathematics and Computers in Simulation, 2021, vol. 190, no. 1, p. 474-493. ISSN: 0378-4754.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P.; DORST, L. Projective Geometric Algebra as a Subalgebra of Conformal Geometric algebra. ADV APPL CLIFFORD AL, 2021, vol. 31, no. 18, p. 1-13. ISSN: 0188-7009.
    Detail | WWW

  • 2020

    HRDINA, J.; VAŠÍK, P.; PROCHÁZKA, J.; KUTĚJ, L.; ŠČUREK, R. The weighted core of games based on tactical decisions. In Modelling and Simulation for Autonomous Systems. Information Systems and Applications, incl. Internet/Web, and HCI. Switzerland: Springer Nature Switzerland AG, 2020. p. 244-252. ISBN: 978-3-030-43889-0.
    Detail | WWW

    HRDINA, J.; HILDENBRAND, D.; STEINMETZ, C.; ALVES, R.; LAVOR, C. An Online Calculator for Qubits Based on Geometric Algebra. In 37th Computer Graphics International Conference, CGI 2020. Springer Science and Business Media Deutschland GmbH, 2020. p. 526-537. ISBN: 9783030618636.
    Detail

    HRDINA, J.; ZALABOVÁ, L. Local Geometric Control of a Certain Mechanism with the Growth Vector (4,7). JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2020, vol. 26, no. 2, p. 199-216. ISSN: 1079-2724.
    Detail | WWW

  • 2019

    HRDINA, J.; MATOUŠEK, R.; TICHÝ, R. Colour Image Segmentation by Region Growing Based on Conformal Geometric Algebra. In Advances in Computer Graphics. LNCS. Springer Nature Switzerland AG 2019: Springer, Cham, 2019. p. 564-570. ISBN: 978-3-030-22513-1.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P. Conic Fitting in Geometric Algebra Setting. ADV APPL CLIFFORD AL, 2019, vol. 29, no. 4, p. 1-13. ISSN: 0188-7009.
    Detail | WWW

    HRDINA, J.; VAŠÍK, P.; NÁVRAT, A.; HILDENBRAND, D. Local Controllability of Snake Robots Based on CRA, Theory and Practice. ADV APPL CLIFFORD AL, 2019, vol. 30, no. 1, p. 1-21. ISSN: 0188-7009.
    Detail | WWW

    HRDINA, J.; VAŠÍK, P.; NÁVRAT, A. GAC Application to Corner Detection Based on Eccentricity. In Advances in Computer Graphics. Lecture Notes in Computer Science. Switzerland: Springer Nature Switzerland AG 2019, 2019. p. 564-570. ISBN: 978-3-030-22513-1.
    Detail

  • 2018

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P. Geometric Algebra for Conics. ADV APPL CLIFFORD AL, 2018, vol. 28, no. 3, p. 66-87. ISSN: 0188-7009.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P. Notes on Planar Inverse Kinematics Based on Geometric Algebra. ADV APPL CLIFFORD AL, 2018, vol. 28, no. 3, p. 71-85. ISSN: 0188-7009.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P.; MATOUŠEK, R. Fisheye correction by CGA non-linear transformation. Mathematical Methods in the Applied Sciences, 2018, vol. 41, no. 11, p. 4106-4116. ISSN: 1099-1476.
    Detail

    HRDINA, J.; VAŠÍK, P.; MATOUŠEK, R.; NÁVRAT, A. Geometric algebras for uniform colour spaces. Mathematical Methods in the Applied Sciences, 2018, vol. 41, no. 11, p. 4117-4130. ISSN: 1099-1476.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P. CRA-based robotic snake control. In Introduction to Geometric Algebra Computing. Boca Raton, USA: Chapman and Hall/CRC, 2018. p. 141-154. ISBN: 9781498748384.
    Detail

  • 2017

    HRDINA, J.; VAŠÍK, P.; HOLUB, M. Dual numbers arithmentic in multiaxis machine error modeling. MM Science Journal, 2017, vol. 2017, no. 1, p. 1769-1772. ISSN: 1803-1269.
    Detail | WWW

    HRDINA, J.; MATOUŠEK, R.; NÁVRAT, A.; VAŠÍK, P. Nilpotent approximation of a trident snake robot controlling distribution. Kybernetika, 2017, vol. 53, no. 6, p. 1118-1130. ISSN: 0023-5954.
    Detail | WWW

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P.; MATOUŠEK, R. Local control of (4,5,7,8-10)-filtration snake robot via CGA. Mendel Journal series, 2017, vol. 23, no. 1, p. 157-162. ISSN: 1803-3814.
    Detail

    HRDINA, J.; NÁVRAT, A. Binocular Computer Vision Based on Conformal Geometric Algebra. Advances in Applied Clifford Algebras, 2017, vol. 27, no. 3, p. 1945-1959. ISSN: 1661-4909.
    Detail | WWW

    HRDINA, J. Local controllability of trident snake robot based on sub-Riemannian extremals. Note di Matematica, 2017, vol. 37, no. suppl. 1, p. 93-102. ISSN: 1123-2536.
    Detail | WWW | Full text in the Digital Library

    HRDINA, J.; NÁVRAT, A.; VAŠÍK, P.; MATOUŠEK, R. Geometric Control of the Trident Snake Robot Based on CGA. ADV APPL CLIFFORD AL, 2017, vol. 27, no. 1, p. 633-645. ISSN: 0188-7009.
    Detail | WWW

    HRDINA, J.; VAŠÍK, P.; NÁVRAT, A.; MATOUŠEK, R. CGA- based robotic snake control. ADV APPL CLIFFORD AL, 2017, vol. 27, no. 1, p. 621-632. ISSN: 0188-7009.
    Detail | WWW

  • 2016

    HRDINA, J.; VAŠÍK, P.; NÁVRAT, A. Control of 3-Link Robotic Snake Based on Conformal Geometric Algebra. ADV APPL CLIFFORD AL, 2016, vol. 26, no. 3, p. 1069-1080. ISSN: 0188-7009.
    Detail

    NAVRÁTILOVÁ, B.; HRDINA, J. MULTILATERATION IN VOLUMETRY: CASE STUDY ON DEMONSTRATOR MCV 754 QUICK. Mendel Journal series, 2016, vol. 2016, no. 1, p. 295-300. ISSN: 1803-3814.
    Detail

    OSIČKA, O.; HRDINA, J.; ŠOMPLÁK, R.; POPELA, P.; PAVLAS, M. Shapley value approximation for games with distant players. Mendel Journal series, 2016, vol. 2016, no. 1, p. 103-108. ISSN: 1803-3814.
    Detail

  • 2015

    HOLUB, M.; HRDINA, J.; VAŠÍK, P.; VETIŠKA, J. Three-axes error modeling based on second order dual numbers. Journal of Mathematics in Industry, 2015, vol. 5, no. 2, p. 1-11. ISSN: 2190-5983.
    Detail | WWW | Full text in the Digital Library

    HRDINA, J.; VAŠÍK, P. Notes on differential kinematics in conformal geometric algebra approach. In Mendel 2015. Recent Advances in Soft Computing. Switzerland: Springer International Publishing, 2015. p. 363-374. ISBN: 978-3-319-19824-8.
    Detail | WWW

    HRDINA, J.; VAŠÍK, P.; MATOUŠEK, R. Special orthogonal matrices over dual numbers and their applications. Mendel Journal series, 2015, vol. 2015, no. 6, p. 121-126. ISSN: 1803- 3814.
    Detail

    HRDINA, J.; PAVLÍK, J. Reconstruction of an ellipse from its raster image. International Journal of Pure and Applied Mathematics, 2015, vol. 2015 (101), no. 2, p. 141-155. ISSN: 1311-8080.
    Detail | WWW | Full text in the Digital Library

  • 2014

    HRDINA, J. The generic rank of A–planar structures. In Algebra, Geometry and Mathematical Physics. Springer Proceedings in Mathematics & Statistics. USA: Springer, 2014. p. 397-403. ISBN: 978-3-642-55360- 8.
    Detail

    HRDINA, J.; VAŠÍK, P. Dual Numbers Approach in Multiaxis Machines Error Modeling. Journal of Applied Mathematics, 2014, vol. 2014, no. 1, p. 1-6. ISSN: 1110-757X.
    Detail | WWW | Full text in the Digital Library

    HRDINA, J.; VAŠÍK, P. Geometry of almost Cliffordian manifolds: classes of subordinated connections. TURKISH JOURNAL OF MATHEMATICS, 2014, vol. 38, no. 1, p. 179-190. ISSN: 1300- 0098.
    Detail

    HRDINA, J.; MATOUŠEK, R. Canadian traveller problem: A note about Game Theory approach. Mendel Journal series, 2014, vol. 2014, no. 1, p. 403-406. ISSN: 1803-3814.
    Detail

  • 2013

    HRDINA, J.; VAŠÍK, P. Semiholonomic second order connections associated to materia bodies. J APPL MATH, 2013, vol. 2013, no. 1, p. 1-5. ISSN: 1110- 757X.
    Detail | WWW

    HRDINA, J. GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR. Miskolc Mathematical Notes, 2013, vol. 14, no. 2, p. 583-589. ISSN: 1787- 2405.
    Detail | WWW

  • 2012

    HRDINA, J.; VAŠÍK, P. Generalized geodesics on almost Cliffordian geometries. Balkan Journal of Geometry, and Its Applications, 2012, vol. 17 (2012), no. 1, p. 41-48. ISSN: 1224- 2780.
    Detail | WWW

    HRDINA, J. Geometric properties of Frobenius algebras. Journal of Physics: Conference Series, 2012, vol. 2012, no. 1, p. 1-5. ISSN: 1742- 6588.
    Detail

  • 2011

    HRDINA, J. Remarks on F- planar curves and their generalizations. Banach Center Publications, 2011, vol. 2011, no. 93, p. 241-249. ISSN: 0137- 6934.
    Detail

    HRDINA, J. Notes on connections attached to A- structures. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 2011, vol. 29, no. Sup. 1, p. 91-97. ISSN: 0926- 2245.
    Detail

  • 2010

    HRDINA, J.; KUREŠ, M.; VAŠÍK, P. A note on tame polynomial automorphisms and the security of TTM cryptosystem. APPLIED AND COMPUTATIONAL MATHEMATICS, 2010, vol. 9, no. 2, p. 226-233. ISSN: 1683- 3511.
    Detail

  • 2009

    HRDINA, J. ALMOST COMPLEX PROJECTIVE STRUCTURES AND THEIR MORPHISMS. ARCHIVUM MATHEMATICUM, 2009, vol. 2009, no. 45, p. 325-334. ISSN: 0044- 8753.
    Detail

  • 2006

    HRDINA, J.; SLOVÁK, J. Generalized planar curves and quaternionic geometry. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 2006, p. 349-360. ISSN: 0232- 704X.
    Detail

*) Publications are generated once a 24 hours.